Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/2322

Title: Cyclic codes and minimal strong Gröbner bases over a principal ideal ring
Authors: Norton, G.H.
Salagean, A.M.
Issue Date: 2003
Publisher: © Elsevier
Citation: NORTON and SALAGEAN, 2003. Cyclic codes and minimal strong Gröbner bases over a principal ideal ring. Finite fields and their applications, 9 (2), pp. 237-249
Abstract: We characterise minimal strong Gröbner bases of R[x] where R is a commutative principal ideal ring and deduce a structure theorem for cyclic codes of arbitary length over R. When R is an Artinian chain ring with residue field R and gcd(char(R),n) = 1, we recover a theorem for cyclic codes of length n over R due to Calderbank and Sloane for R = Z/pkZ.
Description: This article was published in the journal, Finite fields and their applications [© Elsevier] and is also available at: http://www.sciencedirect.com/science/journal/10715797
URI: https://dspace.lboro.ac.uk/2134/2322
ISSN: 1071-5797
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
FFTA-Salagean-rx-final.pdf269.77 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.